# SDR UALA2011121206806

- Difficulty date: December 11, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 63,894 hours, 9,223 cycles
- Engine: Pwa PW40903
- System (JASC): 2397 · Communications System Wiring
- Part: Coupling
- Part number: 490S1
- Part serial: 217
- Condition: Damaged
- Location: Hf Transmitter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF TRANSMITER INOPERATIVEF.  RECEIVES OK.  RADIO UNABLE TO HEAR RT HF TRANSMISSION.  REPLACED RT HF COUPLER, GROUND TEST PASSED.  TRANSMIT AND RECEIVE GOOD.
